# SDR AALA202305123165

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 31,591 hours, 6,483 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE, LAVATORY SMOKE MESSAGE CAME ON MOMENTERLY DURING CRUISE. MAINTENANCE ACCOMPLISHED A LAVATORY SMOKE DETECTION SYSTEM TEST PER AMM 26-12-00 WITH NO FAULTS NOTED.
